# SDR FDEA202111222930

- Difficulty date: November 22, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24289
- Aircraft time: 77,404 hours, 28,828 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: None
- Part number: 3A0440026013
- Part serial: 5601
- Condition: Damaged
- Location: N/A
- Part time: 410 hours, 450 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDIS  920     25-10  3302     22NOV21  CDG  FACT  U    FO SHOULDER RESTRAINTS DO NOT RETRACT. FACT 23NOV21 11:54   CDG      INSPECTED F/O SEAT SHOULDER HARNESS PER MM  25-11-00-17 OPS CHECK OK  THE REASON WHY THE  SHOULDER HARNESS  DOESN'T RETRACT TO THE SAME TRAVEL LENGH LIKE THE  CAPTAIN SEAT IS BECAUSE THE F/O HAS A DIFFERENT P/N  INSTALLED : 3A044-0026-01-3 WHICH IS EFFECTIVE FOR  THIS A/C PER IPC 25-11-01-51.  THE CAPTAIN SEAT HAS 2 INDIVIDUAL  SHOULDER HARNESS  INERTIA REELS THAT ENABLE A FULL  HARNESS RETRACTION, THE F/O SEAT HAS A SINGLE POINT  SHOULDER HARNESS INERTIA REEL, BOTH HARNESS MEET  AT A SINGLE STICHED POINT THAT STOPS ON THE INERTIA  REEL PER NORMAL DESIGN.  CMM 25-11-17
